MathSciNet Relay Station
MathSciNet bibliographic data
MR562881 60F05 (60E10 60G50)
Maller, R. A. Relative stability, characteristic functions and stochastic compactness. J. Austral. Math. Soc. Ser. A 28 (1979), no. 4, 499–509.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement